# SDR 96ZZZX3418

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4860J
- Make and model: Dhav DHC7102
- Aircraft serial: 19
- System (JASC): 2420 · AC Generation System
- Part: Control Box
- Part number: DH10301153
- Condition: Inoperative
- Location: Dc Elect Syst
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MIA/TPA - FLT 4938 - PILOT REPORTED SECONDARY INVERTER LIGHT ILLUMINATED.  AIRCRAFT WAS FERRIED TO FLL MAINTENANCE BASE.  MAINTENANCE REPLACED PARALELLING CONTROL BOX.  TEST FLIGHT SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
